# SDR DL76L050295

- Difficulty date: May 27, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 48,694 hours, 7,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED STRONG ODOR FROM 1L AREA DURING DESCENT.  BOTH AIR CONDITIONING PACKS CYCLED.  NIL FAULTS FOUND.  FWD CABIN AREA CHECKED.  NIL FAULTS FOUND.  BOTH CARGO HOLDS CHECKED.  ALSO NIL FAULTS FOUND.
